# SDR DL757040443

- Difficulty date: May 15, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N622DL
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 57,980 hours, 29,331 cycles
- Engine: Pwa PW2037
- Engine time: 37,494 hours, 17,917 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: PW2037RTC
- Part serial: 716587
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING IRREGULARITY WAS REPORTED BY FLIGHT CREW; RT ENG HI STAGE, RT ENG BLEED OFF, RT PACK OFF EICAS MSG, RT ENG FIRE LOOP 2 STATUS MSG, RT ENG OIL PRESS MISSING FROM LOWER EICAS DISPLAY.  MTC FOUND RT ENG HIGH STAGE DUCT CLAMP FAILED AT COOLER, DAMAGING 2 FIRE WALL HARNESS.  REPLACED CLAMP AND OTHER DAMAGED PARTS.
